Solving Polynomial Systems via a Stabilized Representation of Quotient Algebras - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles SIAM Journal on Matrix Analysis and Applications Year : 2018

Solving Polynomial Systems via a Stabilized Representation of Quotient Algebras

Abstract

We consider the problem of finding the isolated common roots of a set of polynomial functions defining a zero-dimensional ideal I in a ring R of polynomials over C. We propose a general algebraic framework to find the solutions and to compute the structure of the quotient ring R/I from the null space of a Macaulay-type matrix. The affine dense, affine sparse, homogeneous and multi-homogeneous cases are treated. In the presented framework, the concept of a border basis is generalized by relaxing the conditions on the set of basis elements. This allows for algorithms to adapt the choice of basis in order to enhance the numerical stability. We present such an algorithm and show numerical results.
Fichier principal
Vignette du fichier
paper-hal.pdf (650.19 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-01630425 , version 1 (13-11-2017)

Identifiers

Cite

Simon Telen, Bernard Mourrain, Marc van Barel. Solving Polynomial Systems via a Stabilized Representation of Quotient Algebras. SIAM Journal on Matrix Analysis and Applications, 2018, 39 (3), pp.1421-1447. ⟨10.1137/17M1162433⟩. ⟨hal-01630425⟩
343 View
248 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More